Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Compactifications of moduli spaces of (semi)stable bundles on singular curves: two points of view.

Título inglés Compactifications of moduli spaces of (semi)stable bundles on singular curves: two points of view.
Título español Compactaciones de espacios moduli de fibrados (semi)estables en curvas singulares: dos puntos de vista.
Autor/es Teixidor i Bigas, Montserrat
Organización Dep. Math. Univ. Tufts, Medford (Massachusetts), Estados Unidos
Revista 0010-0757
Publicación 1998, 49 (2-3): 527-548, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Moduli spaces of vector bundles on families of non-singular curves are usually compactified by considering (slope)semistable bundles on stable curves. Alternatively, one could consider Hilbert-stable curves in Grassmannians. We study some properties of the latter and compare them with similar properties of curves coming from the former compactification. This leads to a new interpretation of the moduli space of (semi)stable torsion-free sheaves on a fixed nodal curve. One can present it as a quotient of a moduli space of torsion-free sheaves on a variable curve in such a way that each class has a locally-free representative.
Clasificación UNESCO 120404
Palabras clave español Espacio de Moduli ; Curvas algebraicas ; Compacidad ; Conjuntos estables ; Fibrados ; Polarización ; Espacios vectoriales
Código MathReviews MR1677092
Código Z-Math Zbl 0932.14015
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es